Yang, Xiaofan, Megson, Graham M., Zhang, Shaomin and Liu, Xiaoping (2004) A solution to the three disjoint path problem on honeycomb tori. Parallel Processing Letters, 14 (3-4). pp. 411-422. ISSN 0129-6264Full text not available from this repository.
In a previous paper we solved an open problem named as the three disjoint path problem on honeycomb meshes. In this paper we extend the technique used to solve the related problem on honeycomb tori. The result gives the minimum possible length of the longest of any three disjoint paths between two given nodes in a torus. The problem has practical benefits in the fault tolerant aspects of interconnection topologies.
|Subjects:||University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)|
|Depositing User:||Miss Nina Watts|
|Date Deposited:||03 Feb 2009 16:02|
|Last Modified:||20 Oct 2009 13:51|
Actions (login required)
|Edit Item (Repository staff only)|